# SDR ASOA2016021714496

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,619 hours, 34,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM INSIDE.  HAD TO GET RAMP TO OPEN FROM OUTSIDE.  INSPECTED PASSENGER DOOR AND LATCH MECHANISM AND PAX DOOR HANDLE NO DEFECTS NOTED REF AMM 52-11-00.
